≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Severe vaginal burning almost every day!!! Page 2 of 3

This is just a forum. Assume posts are not from medical professionals.
Pain is getting worse its extending from vagina to thighs, legs, knees and feet. Throbbing pain with burning in urin as well and frequent urination as well. Along with nausea.
 
Queens 7 years ago
I'm feeling a little better but didn't it having a good day at all today. I trust when you say it will go away soon. Thanks.
 
Queens 7 years ago
I didn't take any other medicine. Can I use a caginal cream for the burning?
 
Queens 7 years ago
My pain is so severe I'm crying and the pain is only getting worse, urinating is painful as well now! I feel extremely nauseous from the pain I'm also having severe abdominal cramps like period cramps. Please tell me what to do I really feel like going to hospital now.
 
Queens 7 years ago
Queens, read this:
http://hpathy.com/homeopathy-interviews/diane-fuller/

For aggravations, she takes same remedy
potency and then keeps diluting it
in perhaps 6 glasses up to 24 glasses
and that is what she uses to stop
aggravations.
 
simone717 7 years ago
Just came back from hospital! They said I have cyctitis, the also took vaginal swab because there was discharge. Have me a strong pain killer and told me to take antibiotic from tomorrow.
 
Queens 7 years ago
Hi Queens, hope you feel better soon/

Cystitis, is caused mostly from E coli
bacteria. Since you said you had this
pain for 3 months -but had been checked
out?? I don't know what they missed-
but this is probably from sex and using
Lubricants, I had many friends who were
constantly getting your problem and
the difference was those who used
Lubricants had constant cases of this.
Bc their gyno never mentioned this even
tho they were in there every 2months
getting anti biotics.
 
simone717 7 years ago
True it makes sense, but I really need lubricants as I'm dry!!! They can't seem to figure out why! So what am I supposed to do? This is my third attack in a year.
 
Queens 7 years ago
I would have a chat with your obgyn
about it.(lubes-maybe you can get
a germ killing lube prescription) or
else just keep the antibiotics with you.

And there is probably a homeopathic
remedy for it(dryness)-but if you go with varuns
method here, then you can't take anything else.

You have to figure out what you are doing mechanically that is causing this
and adjust. I was just infuriated at the
amount of friends I had who seemed to
think they had some body weakness or
'disease' bc they had these ALL THE TIME. and no Doctor ever brought up
the lubricants. They found out from
their friends NOT to use them.
[message edited by simone717 on Thu, 28 Jun 2012 23:51:26 BST]
 
simone717 7 years ago
Meanwhile what should I use? My doctor told me to use PHYTO soya vaginal gel + Replense+ olive oil as a lubricant for sex!!! What do you suggest?? I believe Im your theory it makes sense.
 
Queens 7 years ago
I really don't know what to do anymore! These lubs home a white chunky discharge as well! And doctors keep testing and saying I don't have any infections! But today in the ER an Gyno came to see me as well and took smear to test, let's see what the results are! I'm so tired of this as I haven't had a healthy life at all since I got married!
 
Queens 7 years ago
the solution would be to homeopathically
get a remedy so you are not dry.

Before that happens, you are going to
have to be very clinical and figure out
what is going wrong as far as e coli
able to get into the urinary tract. And
daily be drinking cranberry juice or powder supplements of cranberry which
with enough water is a preventative (
but only BEFORE AN infection. Not
after.
 
simone717 7 years ago
I believe and pray that Varun's medicine works, but meanwhile I need a temporary solution as the dryness and burning is quite bad and it puts my partner and i both off sex.
 
Queens 7 years ago
If the antibiotics work, you have an
infection. Did they take your urine and
say no infection???
 
simone717 7 years ago
They took a urine test and said it has phuss Im sorry I don't know of I spelt correctly but they said its cyctitis and referred me to a urologist. And yes antibiotics do help me. I wish I knew what my problem was. I was absolutely fine until I got married.
 
Queens 7 years ago
I've also noticed that white discharge disappears after my period and shows up again when I start using lubricants!!!
 
Queens 7 years ago
Well whoever is doing your 'testing' in
the past
is not doing a good job. They can tell
you if you have e coli in the urine.You can ask.

If you have e coli in the urine then
it was introduced by lubes and is
a mechanical issue with how you are
having sex. Maybe you drink enough
water etc some days etc and then get rid
of e coli on your own, but the point is
this is a mechanical issue and can be
prevented.
[message edited by simone717 on Fri, 29 Jun 2012 00:16:22 BST]
 
simone717 7 years ago
When you say it's a mechanical problem what do you mean and how can I fix it?
 
Queens 7 years ago

[message deleted by simone717 on Fri, 29 Jun 2012 01:21:09 BST]
 
simone717 7 years ago
Hi-this is not really a sex ed forum,
so if you want to discuss this you can
click on my profile and send me an email
so it can be a private discussion.
 
simone717 7 years ago
Im not taking any contraceptives!!! The white discharge shows up when I start using lubricants. One of the doctors told me its dead tissue, can't say I'm convinced really!
 
Queens 7 years ago
So sorry about that! I look at the sex thing as a medical problem! Don't mean to be rude. I will contact you privately.
 
Queens 7 years ago
You said the discharge 'disappears'
after your period??

so what is happening there- it is there
when your period is going on?
and then again, when using lubes?
 
simone717 7 years ago
It gets less during period and then by the end of it it's gone or at least not really visible! A few days later when I start using lubs it starts to show up again! It's very wired.
 
Queens 7 years ago
I've been given a course of treatment for yeast. It's a six months course, I have to take Diflucan once every month I took it for 2 months but hasnt really helped.
 
Queens 7 years ago
Hi earlier on you said you were clear on
the yeast. Diflucan is very hard on
the liver. My gyno gave it to me only
once- and would not give it again. The
diet has to be changed, no matter how
much diflucan you get etc, if you keep
eating too much carbs, sugar etc it feeds
the yeast.

vaginal burning is from the yeast metabolizing sugar out of vaginal cells
and then it turns into alcohol and it
burns.
Also with antibiotics they kill off all the
normal bacteria that fight yeast and
other things, so you have to replenish
the gut tract with probiotics for like
3 weeks after you finish antibiotics-
the gyno's where I am tell everyone to
do this.

No matter what remedies you take etc
or allopathic etc if you don't fix diet and get gut bacteria right- you will
never get rid of the yeast.

The 10m is not going to get rid of the
yeast if you eat wrong.
 
simone717 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.